Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2012, Article ID 610406, 8 pages
http://dx.doi.org/10.1155/2012/610406
Research Article

A Subclass of Harmonic Univalent Functions with Varying Arguments Defined by Generalized Derivative Operator

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia Selangor, 43600 Bangi, Malaysia

Received 21 November 2011; Revised 1 January 2012; Accepted 16 January 2012

Academic Editor: Shelton Peiris

Copyright © 2012 E. A. Eljamal and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. A. Eljamal and M. Darus, “A Subclass of Harmonic Univalent Functions with Varying Arguments Defined by Generalized Derivative Operator,” Advances in Decision Sciences, vol. 2012, Article ID 610406, 8 pages, 2012. https://doi.org/10.1155/2012/610406.